MathSciNet Relay Station
MathSciNet bibliographic data
MR358725 54E99 (06A23 54B30)
Isbell, John R. Atomless parts of spaces. Math. Scand. 31 (1972), 5–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement